# SDR CA150529001

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04ELT
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TESTING THE ELT ON ITS ANNUAL CERTIFICATION IAW CAR 571 APPENDIX G, FOUND UNMODULATED 406 CARRIER WAVE & 406 OUTPUT POWER LOW.  UNIT RETURNED FOR REPAIR.
